Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniqueness theorem for a multi-mode surface wave diffraction problem.


Author: R. C. Morgan
Journal: Quart. Appl. Math. 26 (1969), 601-604
MSC: Primary 35.75
DOI: https://doi.org/10.1090/qam/236535
MathSciNet review: 236535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness is demonstrated for the solution to the reduced wave equation subject to a mixed boundary value condition that excites two surface wave modes. The configuration is taken as a right-angled wedge and the edge condition assumed has the form


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/qam/236535
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website